# SDR REXA2022031000427

- Difficulty date: February 23, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT DRAG ANGLE IS CRACKED - REMOVED AND REPLACED LH AFT DRAG ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-13-001-001-A01
